# SDR A6WA2019012146314

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,053 hours, 37,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R3403221
- Condition: Cracked
- Location: Fuselage
- Part time: 39,053 hours, 37,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDSHIELD SUPPORT ANGLE IS CRACKED BETWEEN FS 220.00 AND FS 235.00 BETWEEN STGR 11L TO 14L.
